# SDR DALA2021120607523

- Difficulty date: December 5, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N539US
- Make and model: Boeing 757251
- Aircraft serial: 26486
- Aircraft time: 77,222 hours, 28,561 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Electronic Unit
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SHIP 5639 - MISC/DE - DURING APPROACH CREW SELECTED FLAPS 1 AND RECEIVED A TRAILING EDGE FLAP DISAGREE MESSAGE. DECLARED EMERGENCY AND LANDED UNEVENTFULLY. CORRECTIVE ACTION: COMPLETED NO-GO CHECKLIST WITH NO FINDINGS. REPLACED FSEU 1 PER B757 AMM 27-51. OPS CK GOOD.
